MathSciNet Relay Station
MathSciNet bibliographic data
MR1469580 (98j:35065) 35J65 (35B40)
Maier-Paape, Stanislaus; Schmitt, Klaus; Wang, Zhi-Qiang On Neumann problems for semilinear elliptic equations with critical nonlinearity: existence and symmetry of multi-peaked solutions. Comm. Partial Differential Equations 22 (1997), no. 9-10, 1493–1527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement